# SDR DALA2024031303316

- Difficulty date: March 7, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,438 hours, 24,043 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2 Door Indicato
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DUE TO ERA 560980-14TR REV. B ON LOG 5251118, DEFER ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT @2L. CORRECTIVE ACTION: COMPLETED SEC V, PERMANENT REPAIR OF 2L LIGHT/COVER PER ER/A 560980 14 REV B. (5251119)
